MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that main coil, the delivery wire and the main coil were returned.The main coil and the pusher wire were not interlocked.Twist lock was opened, and it was kinked.The main coil was stretched, and the interlocking arm was detached.No more damages were observed.Functional inspection could not be performed due the main coil and the pusher wire were not interlocked.Dimensional inspection of the pusher wire and main coil revealed the components were within specification.Main coil arm outer dimension could not be measured due the interlocking arm was detached.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 14nov2022.It was reported that the coil was stuck in the catheter.The target lesion was located in the spleen.A 10mm x 40cm interlock-35 was selected for use.During the procedure, the first deploy location was not satisfied, and the coil was stuck in the catheter and could not be pushed out and could not be pulled back.The physician tried several times but still could not push the coil, during which saline irrigation and other methods could not be pushed.The entire catheter was removed and the procedure was completed with another of the same device.No complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15908947
Report Number2124215-2022-48998
Device Sequence Number5390424
Product Code KRD
UDI-Device Identifier08714729793168
UDI-Public08714729793168
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2024
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0027919154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight63 KG